MathSciNet Relay Station
MathSciNet bibliographic data
MR948922 46L50 (60H05 81C20 81D05)
Wilde, Ivan F. Quasi-free stochastic integral representation theorems over the CCR. Math. Proc. Cambridge Philos. Soc. 104 (1988), no. 2, 383–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement